# SDR UIEA2022111501189

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 42,413 hours, 8,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223659
- Part serial: M022543C
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT CONTROL SYS-STATUS MSG REPEAT WRITE-UP PREVIOUS FLIGHT PAGE 1680476. MSG APPEARD DURING CRUISE AT FL320. INFO ONLY HYD #2 QTY 11.4 MSG BLANKED WITH BREAKES SET AFTER BLOCK IN AT ICN.( COMPLIED WITH FIM 27-09-00-810-878 AND PERFORMED ALL WIRING CHECKS. FOUND EDP PRESSURE WITH PIN 1 & 2 WAS NOT CLOSED IAW WDM 29-34-12. REPLACED S6 EDP PRESSURE WITCH AND OPS CHECK GOOD.  )
